# SDR RAIA951119

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Line
- Part number: 137115436401
- Condition: Cracked
- Location: Lt Engine
- Part time: 10,161 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 7409 - EVV - LEFT ENGINE TEMP SPIKED TO 700.  MAINTENANCE REMOVED AND REPLACED P3 BLEED LINE, OPERATIONAL CHECK GOOD.  (M)
